Waiting-time distribution of a discrete-time multiserver queue with correlated arrivals and deterministic service times: D-MAP/D/k system

We derive the waiting-time distribution of a discrete-time multiserver queue with correlated arrivals and deterministic (or constant) service times. We show that the procedure for obtaining the waiting-time distribution of a multiserver queue is reduced to that of a single-server queue. We present a complete solution to the waiting-time distribution of D-MAP/D/k queue together with some computational results. (C) 2002 Elsevier Science B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2002-06
Language
ENG
Citation

OPERATIONS RESEARCH LETTERS, v.30, no.3, pp.174 - 180

ISSN
0167-6377
URI
http://hdl.handle.net/10203/1340
Appears in Collection
IE-Journal Papers(저널논문)
Files in This Item
1_map-d-c_f.pdf(272.05 kB)Download
  • Hit : 840
  • Download : 1343
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 9 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0